# SDR R61A201301020026

- Difficulty date: January 2, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Profile
- Part number: 17092968001
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT PACK EMERGENCY VALVE PROFILE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK EMERGENCY VALVE PROFILE IAW EMB 170 SRM 51-40-02, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
